Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Boundary tangential convergence on spaces of homogeneous type


Authors: Patricio Cifuentes, José R. Dorronsoro and Juan Sueiro
Journal: Trans. Amer. Math. Soc. 332 (1992), 331-350
MSC: Primary 42B25; Secondary 22E30, 31B25
MathSciNet review: 1069747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study tangential convergence of convolutions with approximate identities of functions defined on a homogeneous type space and having a certain regularity. Our results contain those already known for the Euclidean case and give new ones for stratified nilpotent Lie groups and for solutions of the Dirichlet problem on Lipschitz domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25, 22E30, 31B25

Retrieve articles in all journals with MSC: 42B25, 22E30, 31B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1069747-0
PII: S 0002-9947(1992)1069747-0
Article copyright: © Copyright 1992 American Mathematical Society